Jump to content
Important Survey - Please Participate ×

Struggling bad


[Ca...]

Recommended Posts

Hi, started tapering back in February after becoming tachycardic on a low dose of Ativan due to interdose withdrawal. Anyway, switched over to Valium 5mg (2.5mg AM and PM) same time everyday. Was doing a micro taper no more than 5-10% reduction a month and have done well other than once when I had to take Diflucan.

Fast forward to now. Had a massage and the therapist used CBD oil, began having weird symptoms piggybacked with the start of UTI symptoms and began Macrobid for 1 1/2 days. Stopped because it began causing severe withdrawal symptoms that I have not experienced to this intensity since the beginning of started tapering. I’m waiting for the culture to come back before beginning any antibiotics again. I’m typically medication sensitive even before this all happened. I’m currently on a total of 3.12 mg of Valium now. I’m currently holding but having awful withdrawal symptoms. It’s so hard getting to the next time I take my next dose. Will this level off if I keep holding. I’m so scared and absolutely hate how this feels. I feel like I’m going crazy, nauseous, can’t eat, diarrhea, shakes, tremors, my head feels like there is static mixed with large amounts of anxiety. I guess I’m just hoping to hear give it time holding and it will level out because the antibiotics set things off. I don’t know. 

Link to comment
Share on other sites

Hi @[Ca...]

Im sorry to hear you’re in the thick of withdrawal symptoms right now. 

I think the first thing you need to do, is hold your dose and wait for the culture, as benzodiazepine withdrawal can often cause symptoms that mimic a UTI infection.

Although it’s typically the fluoroquinolone antibiotics that anyone in benzodiazepine withdrawal should avoid, that’s not to say certain individuals won’t have adverse reactions to other types of antibiotics, or certain other medications in general. 

I would just hold my dose and wait for my system to recover from any adverse reaction. I think you will find that your symptoms will ease given time. 

If your culture does comes back positive for a UTI, then you should find members here who can guide you towards a potentially safer antibiotic treatment option. 

WS 

Link to comment
Share on other sites

Thank you, had a really bad episode last night with muscle contractions and suicidal intrusive thoughts. I haven’t experienced that since before I started tapering when I first stopped Benzos cold Turkey before learning about any of this. I really hope and pray that this passes. I feel like I wanted to be checked into a psyc ward but I don’t even think they could help with something like this. 

Link to comment
Share on other sites

2 hours ago, [[W...] said:

Hi @[Ca...]

Im sorry to hear you’re in the thick of withdrawal symptoms right now. 

I think the first thing you need to do, is hold your dose and wait for the culture, as benzodiazepine withdrawal can often cause symptoms that mimic a UTI infection.

Although it’s typically the fluoroquinolone antibiotics that anyone in benzodiazepine withdrawal should avoid, that’s not to say certain individuals won’t have adverse reactions to other types of antibiotics, or certain other medications in general. 

I would just hold my dose and wait for my system to recover from any adverse reaction. I think you will find that your symptoms will ease given time. 

If your culture does comes back positive for a UTI, then you should find members here who can guide you towards a potentially safer antibiotic treatment option. 

WS 

This, and good luck 

Link to comment
Share on other sites

19 minutes ago, [[n...] said:

This, and good luck 

Hello nootropic, welcome to BenzoBuddies,

It sounds like you have experience with this situation?  We’d be interested to hear more so  if you care to, start your own thread and let us know how we can help.

Pamster

Link to comment
Share on other sites

@[Ca...] I'm sorry you are going through a difficult time now.   The fact that you were doing pretty well on your taper before this current wave is a good sign.    I also encourage you to hold your doses for now until things settle down, which they will.  

Praying for you too...

Link to comment
Share on other sites

Thank you, I hope it levels out soon. Tapering hasn’t been a breeze, maybe because it was so bad when I stopped cold Turkey in the beginning not know it was the Benzos and the week that I did I cannot describe the symptoms, so my mind always goes back to that. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...